# SDR ASAA2014061708347

- Difficulty date: June 17, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 19,485 hours, 6,225 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RT HORIZONTAL STAB LOWER SKIN FWD OF REAR SPAR 1.850", 3.800" INBD OF STAB STA 120.30.  CRACK LENGTH TWO INCHES LONG.  ACFT GROUNDED.  REPAIRED RT HORIZONTAL STAB SKIN IAW  SRM 55-10-01-2R-11.
